# SDR P5CA9700039

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7192385
- Condition: Contaminated
- Location: Nr 1 Pack
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE FILLED THE COCKPIT AT TOP OF DESCENT.  TURNED AIR CONDITIONING PACKS OFF AND CLOSED ENGINE BLEED AIR VALVES WITH NO EFFECT.  SMOKE CLEARED BEFORE LANDING.  PERFORMED MAINTENANCE CHECK OF AIR CONDITIONING SYSTEM AND FOUND NR 1 WATER SEPARATOR CONTAMINATED.  DEACTIVATED NR 1 A/C PACK AND REACTIVATED NR 2 PACK.
